# SDR REXA2018070300574

- Difficulty date: June 15, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR HOIST MOTOR ATTACH ANGLE IS CRACKED AT LOWER RADIUS. REMOVED AND REPLACED PASSENGER ENTRY DOOR ATTACH ANGLE IAW SRM 51-42-21 & 51-42-06.
